MathSciNet Relay Station
MathSciNet bibliographic data
MR1487855 34B15 (35J45 35Q80 92D25)
López-Gómez, Julián; Pardo, Rosa M. Invertibility of linear noncooperative elliptic systems. Nonlinear Anal. 31 (1998), no. 5-6, 687–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement